ArticleJournal of the advanced practitioner in oncology2026
Concurrent Ocular and Dermatologic Toxicities Associated With Docetaxel Chemotherapy.
Article in Journal of the advanced practitioner in oncology, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Docetaxel is an antineoplastic chemotherapy agent widely used in the treatment of a variety of malignancies. Despite its widespread use, ocular toxicities remain rare and literature is sparse regarding the identification and management of these toxicities, especially when they occur in combination with dermatologic toxicities. Here, we report two cases of combined ocular and dermatologic toxicities caused by the administration of docetaxel. Case 1 describes a 64-year-old man who developed epiphora, eye discharge, eyelid margin sores, and facial rash after cycle 2 of fluorouracil, leucovorin, oxaliplatin, and docetaxel (FLOT) chemotherapy for esophageal adenocarcinoma. Case 2 describes a 50-year-old woman with breast cancer who developed a widespread erythematous, desquamating rash with ocular lesions and discharge after cycle 2 of docetaxel-containing chemotherapy. Both cases included a previously reported, less serious constellation of symptoms one cycle prior to the onset of the more severe reaction(s) and concurrent presentation of significant dermatologic and ocular adverse events. Rapid identification and intervention under the care of both the oncology team and an ophthalmologist are crucial to minimize morbidity.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.